# SDR AWXA960130

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376
- Condition: Failed
- Location: E/E Bay
- Part time: 40,130 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CMH - FLT 820 - SMELLED ELECTRICAL BURNING ODOR AT CRUISE.  FIFTEEN MINUTES LATER, EICAS MESSAGE EQUIPMENT COOLING FAN DISPLAYED.  REMOVED AND REPLACED ALTERNATE EQUIPMENT COOLING FAN.  (M)
